MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE 100CM RETRIEVABLE VENA CAVA FILTER SYSTEM; RETRIEVABLE IVC FILTER

ARGON MEDICAL DEVICES OPTION ELITE 100CM RETRIEVABLE VENA CAVA FILTER SYSTEM; RETRIEVABLE IVC FILTER
Model Number 352506100E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.Without the device or any images in-vivo to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
According to the notice received by way of a civil action complaint, the patient was prescribed and implanted with an option elite vena cava filter on or about (b)(6) 2019 by dr.(b)(6).The complaint alleges there was embedment and tilt post-implant.The filter was unable to be removed from the inferior vena cava.Argon¿s attorneys are attempting to gather additional information.

Brand Name
OPTION ELITE 100CM RETRIEVABLE VENA CAVA FILTER SYSTEM
Common Device Name
RETRIEVABLE IVC FILTER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10611434
Report Number1625425-2020-00542
Device Sequence Number2628416
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number352506100E
Device Catalogue Number352506100E
Device Lot NumberQ1384177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;